# SDR SIMA20150513007

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,623 hours, 27,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT EXTERIOR OVERWING EMER LIGHTS ARE INOPERATIVE.  R & R FUSE IN NR 4 EMER LIGHT POWER SUPPLY IAW RADIANT CMM 25-10-03.  OPERATIONS TESTED OK IAW AMM.
